Eigenfrequencies of fractal drums

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1-18
Number of pages18
JournalJournal of Computational and Applied Mathematics
Volume198
Issue number1
DOIs
Publication statusPublished - 1 Jan 2007

Cite this

@article{d9f796e5c0fe4a13b861219600ad4d40,
title = "Eigenfrequencies of fractal drums",
author = "Lehel Banjai",
year = "2007",
month = "1",
day = "1",
doi = "10.1016/j.cam.2005.11.015",
language = "English",
volume = "198",
pages = "1--18",
journal = "Journal of Computational and Applied Mathematics",
issn = "0377-0427",
publisher = "Elsevier",
number = "1",

}

Eigenfrequencies of fractal drums. / Banjai, Lehel.

In: Journal of Computational and Applied Mathematics, Vol. 198, No. 1, 01.01.2007, p. 1-18.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Eigenfrequencies of fractal drums

AU - Banjai, Lehel

PY - 2007/1/1

Y1 - 2007/1/1

U2 - 10.1016/j.cam.2005.11.015

DO - 10.1016/j.cam.2005.11.015

M3 - Article

VL - 198

SP - 1

EP - 18

JO - Journal of Computational and Applied Mathematics

JF - Journal of Computational and Applied Mathematics

SN - 0377-0427

IS - 1

ER -